MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that patient with light adjustable lens implanted in the sulcus had the lens explanted on (b)(6) 2021 from the right eye as the desired refractive outcome was not achieved after light adjustment treatments.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned and is currently being evaluated.
 
Event or Problem Description
Site reported that patient with light adjustable lens implanted in the sulcus had the lens explanted on (b)(6) 2021 from the right eye as the desired refractive outcome was not achieved after light adjustment treatments.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Site reported that patient with light adjustable lens implanted in the sulcus had the lens explanted on (b)(6) 2021 from the right eye as the desired refractive outcome was not achieved after light adjustment treatments.One lens fragment was returned.Visual inspection found no issues with the lens fragment.Optical quality of the lens was also assessed and no issues were noted.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11518222
Report Number3012712027-2021-00013
Device Sequence Number11745466
Product Code PZK
UDI-Device Identifier00818806020098
UDI-Public01008188060200981119113017221031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;